Volume 39, Number 3
Previous Issue Next Issue

Ann. Appl. Math., 39 (2023), pp. i-ii.

Preview Purchase PDF 711 8897 Abstract

Yuling Jiao, Xiliang Lu, Jerry Zhijian Yang, Cheng Yuan & Pingwen Zhang

10.4208/aam.OA-2023-0021

Ann. Appl. Math., 39 (2023), pp. 239-263.

Preview Purchase PDF 749 10357 Abstract

Luyu Cen & Xiaoping Wang

10.4208/aam.OA-2023-0017

Ann. Appl. Math., 39 (2023), pp. 264-280.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 727 9047 Abstract

Xiao-Min Chen & Xing-Biao Hu

10.4208/aam.OA-2023-0014

Ann. Appl. Math., 39 (2023), pp. 281-322.

Preview Purchase PDF 667 9166 Abstract

Shaohong Du, Qianqian Hou & Xiaoping Xie

10.4208/aam.OA-2023-0018

Ann. Appl. Math., 39 (2023), pp. 323-351.

Preview Purchase PDF 638 9200 Abstract

Jianguo Huang, Sen Lin & Yue Yu

10.4208/aam.OA-2023-0024

Ann. Appl. Math., 39 (2023), pp. 352-384.

Preview Purchase PDF 639 9013 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard